advertisement
Question
Posted by: Buyisile | 2011/03/28

Contraception

Hi
I have been using Microval for the past year after the birt of my daughter, now recently I went to the clinic for them and they have gave me something else, I have ask the caregiver why is she giving me something else because I want microval, she said to me its the same its only the packaging that has changed. when I look at them they are written Hy-Sun and I have been on my periods ever since I have started drinking them, its 2 weeks now. Please advise is it normal or I have to go and see the doctor?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Microval is generally only used during breastfeeding as it is not as effective as the combined pill. I do not know Hy-Sun and, if you are bleeding, you should go back to the clinic.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/03/28

Microval is generally only used during breastfeeding as it is not as effective as the combined pill. I do not know Hy-Sun and, if you are bleeding, you should go back to the clinic.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement